# SDR AALA201803279005

- Difficulty date: March 19, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 75,654 hours, 26,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1493515
- Condition: Corroded
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE CARGO FLOOR SUPPORT,  BS 1320 - 1340, LBL 16.1.  CUT OUT CORRODED AREA AND INSTALLED A REPAIR ANGLE IAW 53-10-00, REPAIR 1.
